# SDR MWEA010175

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: 991224381
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BULKHEAD SKIN WEB AT PYLON FRONT SPAR BELOW LONGERON 17 IS CRACKED, APPROXIMATELY 6 INCHES OF FUSELAGE SKIN AND JUST ABOVE FLOOR LINE.  REMOVED WEB, FABRICATED AND INSTALLED WEB AND STIFFENER.
